# SDR ASAA2019101651020

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 23,713 hours, 7,670 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO BRAIDING OF MW0325 AND MW0326 CORE FIRE DETECTION HARNESSES. GROUNDED - YES. REMOVED AND REPLACED MW0325 AND MW0326 CORE FIRE DETECTION HARNESSES, INSTALLATION TEST OK, REF AMM 26-11-02. OPENED, TAGGED, AND RESET 2CB'S. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
